# SDR AALA201809189024

- Difficulty date: September 15, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 23,745 hours, 17,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Mech
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY RELEASE PIN ON THE UPPER INTERIOR SIDE OF THE COCKPIT DOOR WAS BROKEN.   THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE RELEASE CHORD AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
